April  2013, 33(4): 1645-1655. doi: 10.3934/dcds.2013.33.1645

Non-integrability of generalized Yang-Mills Hamiltonian system

1. 

College of Mathematics, & Key Laboratory of Symbolic Computation and Knowledge Engineering of Ministry of Education, Jilin University, Changchun 130012, China

2. 

College of Mathematics, Jilin University, Changchun 130012, China

Received  November 2011 Revised  May 2012 Published  October 2012

We show that the generalized Yang-Mills system with Hamiltonian $H=\frac12(y_1^2+y_2^2)+\frac12(ax_1^2+bx_2^2)+\frac14cx_1^4+\frac14dx_2^4+\frac12ex_1^2x_2^2$ is meromorphically integrable in Liouvillian sense(i.e., the existence of an additional meromorphic first integral) if and only if (A) $e=0$, or (B) $c=d=e$, or (C) $a=b, e=3c=3d$, or (D) $b=4a, e=3c, d=8c$, or (E) $b=4a, e=6c, d=16c$, or (F) $b=4a, e=3d, c=8d$, or (G) $b=4a, e=6d, c=16d$. Therefore, we get a complete classification of the Yang-Mills Hamiltonian system in sense of integrability and non-integrability.
Citation: Shaoyun Shi, Wenlei Li. Non-integrability of generalized Yang-Mills Hamiltonian system. Discrete & Continuous Dynamical Systems, 2013, 33 (4) : 1645-1655. doi: 10.3934/dcds.2013.33.1645
References:
[1]

Nonlinear Studies The International Journal, 16 (2009), 299-314.  Google Scholar

[2]

Fields Inst. Commun., 7 (1996), 5-56.  Google Scholar

[3]

J. Differential Equations, 41 (1981), 44-58.  Google Scholar

[4]

Proc. R. Soc. Lond. A, 434 (1991), 263-278.  Google Scholar

[5]

Brazilian Journal of Physics, 37 (2007), 398-405. doi: 10.1007/s10765-007-0152-8.  Google Scholar

[6]

Phys. Rev. A., 25 (1982), 1257-1264.  Google Scholar

[7]

Ergod. Th & Dynam. Sys. (1), 5 (1995), 15-48.  Google Scholar

[8]

Brazilian Journal of Physics, 35 (2005). Google Scholar

[9]

Amer. J. Math., 112 (1990), 749-786. doi: 10.2307/2374806.  Google Scholar

[10]

Celest. Mech. Dynam. Astr., 62 (1995), 191-192. doi: 10.1007/BF00692087.  Google Scholar

[11]

Phys. Rev. D., 13 (1976), 2739-2761.  Google Scholar

[12]

Gauthier-Villars, Paris, (1888). Google Scholar

[13]

Phys. Rep., 147 (1987), 87-154. doi: 10.1016/0370-1573(87)90089-5.  Google Scholar

[14]

Celest. Mech. Dynam. Astr., 58 (1994), 387-391.  Google Scholar

[15]

Celest. Mech. Dynam. Astr., 109 (2010), 1-12.  Google Scholar

[16]

J. Phys. A., 41 (2008), 26 pp. 465101.  Google Scholar

[17]

J. Phys. A., 37 (2004), 2579-2597.  Google Scholar

[18]

J. Math. Phys., 46 (2005), 062901.  Google Scholar

[19]

Soviet Phys. JETP., 38 (1974), 248-253. Google Scholar

[20]

Ph.D. Thesis, University of Barcelona, 1989. Google Scholar

[21]

J. Differential Equations, 107 (1994), 140-162.  Google Scholar

[22]

Birkhäuser Verlag, Basel, 1999.  Google Scholar

[23]

J. Differential Equations, 129 (1996), 111-135.  Google Scholar

[24]

Ergod. Th & Dynam. Sys., 25 (2005), 1237-1256.  Google Scholar

[25]

Annales Scientifiques de l'école Normale Supéieure, 40 (2007), 845-884.  Google Scholar

[26]

Discrete Contin. Dyn. Syst., 24 (2009), 1225-1273.  Google Scholar

[27]

Oxford Univ. Press, London, 1936. Google Scholar

[28]

Phys. Rev. D., 11 (1975), 2950-2966. Google Scholar

[29]

volume 328 of Grundlehren der mathematischen Wissenshaften. Springer. Heidelberg, 2003.  Google Scholar

[30]

Compositio Math., 29 (1994), 157-203. doi: 10.1016/0165-0270(94)90123-6.  Google Scholar

[31]

Cambrige Univ. Press, Cambrige, 1969. Google Scholar

[32]

Zh. Eksp. Teor. Fiz. Lett., 30 (1979), 39-44. Google Scholar

[33]

Funct. Anal. Appl., 16 (1983), 181-189; 6-17. Google Scholar

show all references

References:
[1]

Nonlinear Studies The International Journal, 16 (2009), 299-314.  Google Scholar

[2]

Fields Inst. Commun., 7 (1996), 5-56.  Google Scholar

[3]

J. Differential Equations, 41 (1981), 44-58.  Google Scholar

[4]

Proc. R. Soc. Lond. A, 434 (1991), 263-278.  Google Scholar

[5]

Brazilian Journal of Physics, 37 (2007), 398-405. doi: 10.1007/s10765-007-0152-8.  Google Scholar

[6]

Phys. Rev. A., 25 (1982), 1257-1264.  Google Scholar

[7]

Ergod. Th & Dynam. Sys. (1), 5 (1995), 15-48.  Google Scholar

[8]

Brazilian Journal of Physics, 35 (2005). Google Scholar

[9]

Amer. J. Math., 112 (1990), 749-786. doi: 10.2307/2374806.  Google Scholar

[10]

Celest. Mech. Dynam. Astr., 62 (1995), 191-192. doi: 10.1007/BF00692087.  Google Scholar

[11]

Phys. Rev. D., 13 (1976), 2739-2761.  Google Scholar

[12]

Gauthier-Villars, Paris, (1888). Google Scholar

[13]

Phys. Rep., 147 (1987), 87-154. doi: 10.1016/0370-1573(87)90089-5.  Google Scholar

[14]

Celest. Mech. Dynam. Astr., 58 (1994), 387-391.  Google Scholar

[15]

Celest. Mech. Dynam. Astr., 109 (2010), 1-12.  Google Scholar

[16]

J. Phys. A., 41 (2008), 26 pp. 465101.  Google Scholar

[17]

J. Phys. A., 37 (2004), 2579-2597.  Google Scholar

[18]

J. Math. Phys., 46 (2005), 062901.  Google Scholar

[19]

Soviet Phys. JETP., 38 (1974), 248-253. Google Scholar

[20]

Ph.D. Thesis, University of Barcelona, 1989. Google Scholar

[21]

J. Differential Equations, 107 (1994), 140-162.  Google Scholar

[22]

Birkhäuser Verlag, Basel, 1999.  Google Scholar

[23]

J. Differential Equations, 129 (1996), 111-135.  Google Scholar

[24]

Ergod. Th & Dynam. Sys., 25 (2005), 1237-1256.  Google Scholar

[25]

Annales Scientifiques de l'école Normale Supéieure, 40 (2007), 845-884.  Google Scholar

[26]

Discrete Contin. Dyn. Syst., 24 (2009), 1225-1273.  Google Scholar

[27]

Oxford Univ. Press, London, 1936. Google Scholar

[28]

Phys. Rev. D., 11 (1975), 2950-2966. Google Scholar

[29]

volume 328 of Grundlehren der mathematischen Wissenshaften. Springer. Heidelberg, 2003.  Google Scholar

[30]

Compositio Math., 29 (1994), 157-203. doi: 10.1016/0165-0270(94)90123-6.  Google Scholar

[31]

Cambrige Univ. Press, Cambrige, 1969. Google Scholar

[32]

Zh. Eksp. Teor. Fiz. Lett., 30 (1979), 39-44. Google Scholar

[33]

Funct. Anal. Appl., 16 (1983), 181-189; 6-17. Google Scholar

[1]

Regina Martínez, Carles Simó. Non-integrability of the degenerate cases of the Swinging Atwood's Machine using higher order variational equations. Discrete & Continuous Dynamical Systems, 2011, 29 (1) : 1-24. doi: 10.3934/dcds.2011.29.1

[2]

Hartmut Pecher. Infinite energy solutions for the (3+1)-dimensional Yang-Mills equation in Lorenz gauge. Communications on Pure & Applied Analysis, 2019, 18 (2) : 663-688. doi: 10.3934/cpaa.2019033

[3]

Alberto Ibort, Amelia Spivak. Covariant Hamiltonian field theories on manifolds with boundary: Yang-Mills theories. Journal of Geometric Mechanics, 2017, 9 (1) : 47-82. doi: 10.3934/jgm.2017002

[4]

Andrew N. W. Hone, Michael V. Irle. On the non-integrability of the Popowicz peakon system. Conference Publications, 2009, 2009 (Special) : 359-366. doi: 10.3934/proc.2009.2009.359

[5]

Primitivo B. Acosta-Humánez, Martha Alvarez-Ramírez, David Blázquez-Sanz, Joaquín Delgado. Non-integrability criterium for normal variational equations around an integrable subsystem and an example: The Wilberforce spring-pendulum. Discrete & Continuous Dynamical Systems, 2013, 33 (3) : 965-986. doi: 10.3934/dcds.2013.33.965

[6]

Guillaume Duval, Andrzej J. Maciejewski. Integrability of Hamiltonian systems with homogeneous potentials of degrees $\pm 2$. An application of higher order variational equations. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4589-4615. doi: 10.3934/dcds.2014.34.4589

[7]

Primitivo Acosta-Humánez, David Blázquez-Sanz. Non-integrability of some hamiltonians with rational potentials. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 265-293. doi: 10.3934/dcdsb.2008.10.265

[8]

Juan J. Morales-Ruiz, Sergi Simon. On the meromorphic non-integrability of some $N$-body problems. Discrete & Continuous Dynamical Systems, 2009, 24 (4) : 1225-1273. doi: 10.3934/dcds.2009.24.1225

[9]

Mitsuru Shibayama. Non-integrability of the collinear three-body problem. Discrete & Continuous Dynamical Systems, 2011, 30 (1) : 299-312. doi: 10.3934/dcds.2011.30.299

[10]

Delia Schiera. Existence and non-existence results for variational higher order elliptic systems. Discrete & Continuous Dynamical Systems, 2018, 38 (10) : 5145-5161. doi: 10.3934/dcds.2018227

[11]

Anthony Bloch, Leonardo Colombo, Fernando Jiménez. The variational discretization of the constrained higher-order Lagrange-Poincaré equations. Discrete & Continuous Dynamical Systems, 2019, 39 (1) : 309-344. doi: 10.3934/dcds.2019013

[12]

Guillaume Duval, Andrzej J. Maciejewski. Integrability of potentials of degree $k \neq \pm 2$. Second order variational equations between Kolchin solvability and Abelianity. Discrete & Continuous Dynamical Systems, 2015, 35 (5) : 1969-2009. doi: 10.3934/dcds.2015.35.1969

[13]

Mitsuru Shibayama. Non-integrability criterion for homogeneous Hamiltonian systems via blowing-up technique of singularities. Discrete & Continuous Dynamical Systems, 2015, 35 (8) : 3707-3719. doi: 10.3934/dcds.2015.35.3707

[14]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[15]

Xuewei Cui, Mei Yu. Non-existence of positive solutions for a higher order fractional equation. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1379-1387. doi: 10.3934/dcds.2019059

[16]

Chiara Leone, Anna Verde, Giovanni Pisante. Higher integrability results for non smooth parabolic systems: The subquadratic case. Discrete & Continuous Dynamical Systems - B, 2009, 11 (1) : 177-190. doi: 10.3934/dcdsb.2009.11.177

[17]

Eduardo Martínez. Higher-order variational calculus on Lie algebroids. Journal of Geometric Mechanics, 2015, 7 (1) : 81-108. doi: 10.3934/jgm.2015.7.81

[18]

David F. Parker. Higher-order shallow water equations and the Camassa-Holm equation. Discrete & Continuous Dynamical Systems - B, 2007, 7 (3) : 629-641. doi: 10.3934/dcdsb.2007.7.629

[19]

Min Zhu. On the higher-order b-family equation and Euler equations on the circle. Discrete & Continuous Dynamical Systems, 2014, 34 (7) : 3013-3024. doi: 10.3934/dcds.2014.34.3013

[20]

Belhassen Dehman, Jean-Pierre Raymond. Exact controllability for the Lamé system. Mathematical Control & Related Fields, 2015, 5 (4) : 743-760. doi: 10.3934/mcrf.2015.5.743

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (56)
  • HTML views (0)
  • Cited by (6)

Other articles
by authors

[Back to Top]